# SDR DALA2021080304391

- Difficulty date: November 6, 2020
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 74,044 hours, 28,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 640 S5-6l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 ERA 495296-14 REV B FUSELAGE/SKIN/FS 640 BTWN S-5L & S-6L/DENT. CORRECTIVE ACTION: REF ERA 495296-14 REV B AND REV C. (1650018)
